# SDR FDEA202109292432

- Difficulty date: September 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: AJC74153
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG L/H PICKLE BARREL PANEL LWR SIDE WORN THRU BEYOND LIMITS REMOVED AND REPLACED SECTION OF WORN SKIN ON #2 ENGINE LOWER LEFT AFT PICKLE   BARREL REF SRM CH 54-20-15, FIG 201 (SHEET 3 OF 6).
